# SDR 96ZZZM464

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1273
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT STAIRWELL LOWER RT TORQUE BOX INBOARD CHORD ANGLE CRACKED 6 INCHES IN RADIUS RUNNING AFT FROM UNDER STAIR ACTUATOR BRACKET AT APPROX STA 1273.  REPAIRED ANGLE AS PER SRM 51-40-3.  RE-ASSEMBLED AFT AIRSTAIR ACTUATOR AND STRUTS IAW MM 52-62-71.
